# SDR HALA2009111000518

- Difficulty date: November 10, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,504 hours, 17,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Track
- Condition: Obstructed
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE WILL NOT ARM.  CLEARED DEBRIS FROM DOOR TRACK, SLIDE R4 ARMS NORMALLY.
